Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|faria - Wed Apr 29, 2009 4:20 pm||
its the symptomps I feel before each menstruation..its like headache, joint pain, waist pain and chest pain..this includes depression anxiety -these r common...usually i hav 30 days cycle..but last month i had that after 45 days...n than after three or four days i felt again serious chest pain and other PMS...bt it shouldn't be..around the whole month i have to be scared about the hapening..but it didn't happened..i think thats the reason for my all time depression frm which i can't come out although i know it...its too painful to hav pain in chest alltime... the pain is too much severe even i can't wear dress properly.
I don't know is this hapening because of hormonal flactuation? what should I do now?
|Debbie Miller, RN - Mon May 25, 2009 10:51 pm||
PMS is very common and is most likely caused by hormonal fluctuation. Many women have improved their symptoms with an excellent diet, exercise and stress reduction. In addition there are several medications which are sometimes effective including Prozac, Yaz birth control pills, Alprazolam, Sprionolactone and GnRH agonist (used for a short time due to side effects).
When antidepressants are used you may have the double benefit of mood improvement along with other PMS symptom management benefits.
You should see a doctor about your symptoms and possible treatment options.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.